CONSTRUCTION OF OPTIMAL SOLUTION PROCEDURES FOR OPERATOR-EQUATIONS

被引:0
作者
FEDOTOV, AM
机构
来源
USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS | 1988年 / 28卷 / 04期
关键词
D O I
10.1016/0041-5553(88)90103-6
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:1 / 6
页数:6
相关论文
共 50 条
[41]   SOLVABILITY OF SYSTEMS OF LINEAR OPERATOR-EQUATIONS [J].
JIA, RQ ;
RIEMENSCHNEIDER, S ;
SHEN, ZW .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1994, 120 (03) :815-824
[42]   QUADRATIC OPERATOR-EQUATIONS AND PERIODIC OPERATOR CONTINUED FRACTIONS [J].
BUSBY, RC ;
FAIR, W .
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1994, 54 (03) :377-387
[43]   A VARIATIONAL METHOD FOR MULTIVALUED OPERATOR-EQUATIONS [J].
DINCA, G .
REVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES, 1984, 29 (10) :839-849
[44]   REGULAR OPERATOR-EQUATIONS - CONDITIONS FOR REGULARITY [J].
KARAKOSTAS, G .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1982, 86 (02) :219-225
[45]   ON THE SOLVABILITY OF NONLINEAR NONCOMPACT OPERATOR-EQUATIONS [J].
TARAFDAR, EU ;
THOMPSON, HB .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1987, 43 :103-126
[46]   ON 3 PRINCIPLES OF SOLVABILITY OF OPERATOR-EQUATIONS [J].
SUKHININ, MF .
RUSSIAN ACADEMY OF SCIENCES SBORNIK MATHEMATICS, 1994, 78 (01) :35-46
[47]   OPERATOR-EQUATIONS FOR GENERATING-FUNCTIONS [J].
SAVELEV, LY .
DOKLADY AKADEMII NAUK, 1995, 343 (06) :740-742
[48]   ON NONNEGATIVE SOLVABILITY OF LINEAR OPERATOR-EQUATIONS [J].
JANGLEWIS, RJ ;
VICTORY, HD .
INTEGRAL EQUATIONS AND OPERATOR THEORY, 1994, 18 (01) :88-108
[49]   STREAMLINE DIFFUSION METHODS FOR OPERATOR-EQUATIONS [J].
ZHOU, AH .
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1993, 11 (02) :172-177
[50]   ON THE SOLVABILITY OF ONE CLASS OF OPERATOR-EQUATIONS [J].
VAVILOV, SA .
DOKLADY AKADEMII NAUK SSSR, 1991, 316 (01) :22-26